Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1982, Volume 43, Issue 3, Pages 413–425
DOI: https://doi.org/10.1070/SM1982v043n03ABEH002572
(Mi sm2407)
 

This article is cited in 15 scientific papers (total in 15 papers)

Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes

A. L. Yakymiv
References:
Abstract: Multidimensional generalizations of the Tauberian theorems of Karamata are obtained, along with two applications of them to the investigation of Bellman–Harris branching processes.
Bibliography: 10 titles.
Received: 15.09.1980
Bibliographic databases:
Document Type: Article
UDC: 519.2
MSC: Primary 28A33, 40E05, 60J80; Secondary 60F05
Language: English
Original paper language: Russian
Citation: A. L. Yakymiv, “Multidimensional Tauberian theorems and their application to Bellman–Harris branching processes”, Math. USSR-Sb., 43:3 (1982), 413–425
Citation in format AMSBIB
\Bibitem{Yak81}
\by A.~L.~Yakymiv
\paper Multidimensional Tauberian theorems and their application to Bellman--Harris branching processes
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 3
\pages 413--425
\mathnet{http://mi.mathnet.ru/eng/sm2407}
\crossref{https://doi.org/10.1070/SM1982v043n03ABEH002572}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=628221}
\zmath{https://zbmath.org/?q=an:0494.60087|0469.60085}
Linking options:
  • https://www.mathnet.ru/eng/sm2407
  • https://doi.org/10.1070/SM1982v043n03ABEH002572
  • https://www.mathnet.ru/eng/sm/v157/i3/p463
  • This publication is cited in the following 15 articles:
    1. A. L. Yakymiv, “Some properties of regularly varying functions and series in the orthant”, Springer Proc. Math. Statist., 358 (2021), 373–385  mathnet  crossref  scopus
    2. A. L. Yakymiv, “Multivariate regular variation in probability theory”, J. Math. Sci. (N.Y.), 246:4 (2020), 580–586  mathnet  crossref  scopus
    3. A. L. Yakymiv, “Abelian theorem for the regularly varying measure and its density in orthant”, Theory Probab. Appl., 64:3 (2019), 385–400  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Yu. N. Drozhzhinov, “Multidimensional Tauberian theorems for generalized functions”, Russian Math. Surveys, 71:6 (2016), 1081–1134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. L. Yakymiv, “Tauberian theorem for generating functions of multiple series”, Theory Probab. Appl., 60:2 (2016), 343–347  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in Zd with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
    7. Omey E., Vesilo R., “The Difference Between the Product and the Convolution Product of Distribution Functions in R-N”, Publ. Inst. Math.-Beograd, 89:103 (2011), 19–36  crossref  mathscinet  zmath  isi
    8. A. P. Shashkin, “On the central limit Newman theorem”, Theory Probab. Appl., 50:2 (2006), 330–337  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. A. L. Yakymiv, “Tauberian theorems and asymptotics of infinitely divisible distributions in a cone”, Theory Probab. Appl., 48:3 (2004), 493–505  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. P. Shashkin, “Invariance principle for a (BL,θ)-dependent random field”, Russian Math. Surveys, 58:3 (2003), 617–618  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Yu. N. Drozhzhinov, B. I. Zavialov, “Theorems of Hardy–Littlewood type for signed measures on a cone”, Sb. Math., 186:5 (1995), 675–693  mathnet  crossref  mathscinet  zmath  isi
    12. I. S. Molchanov, “Limit Theorems for Unions of Random Sets under Multiplicative Normalization”, Theory Probab Appl, 38:3 (1993), 541  mathnet  crossref  mathscinet  zmath  isi
    13. Boimatov K., “Multidimensional Spectral Asymptotics for Elliptic-Operators on Domains Satisfying the Cone Condition”, 316, no. 1, 1991, 14–18  mathscinet  isi
    14. A. L. Yakymiv, “On the number of A-permutations”, Math. USSR-Sb., 66:1 (1990), 301–311  mathnet  crossref  mathscinet  zmath  isi
    15. Iakymiv A., “Multidimensional Tauberian-Theorems of the Karamata, Keldysh, and Littlewood Type”, 270, no. 3, 1983, 558–561  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:458
    Russian version PDF:139
    English version PDF:27
    References:80
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025